# SDR RAIA00701018

- Difficulty date: January 13, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 20,363 hours, 17,696 cycles
- Engine: Allsn AE3007A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521182403
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5542-DSM-NR 1 BLEED LEAK INDICATION IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE BLEED DUCT SEALS AND REMOVED AND REPLACED THE T-DUCT.
